Excitons in quasi-one-dimensional crystalline perylene derivatives: Band structure and relaxation dynamics

Michael Hoffmann, Tom Hasche, Karin Schmidt, Tobias W. Canzler, Vladimir M Agranovich, Karl Leo

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3597-3600
JournalInternational journal of modern physics / B
Volume15
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Experimental

Cite this

Excitons in quasi-one-dimensional crystalline perylene derivatives: Band structure and relaxation dynamics. / Hoffmann, Michael; Hasche, Tom; Schmidt, Karin; Canzler, Tobias W.; Agranovich, Vladimir M; Leo, Karl.

In: International journal of modern physics / B, Vol. 15, 2001, p. 3597-3600.

Research output: Contribution to journalArticleResearchpeer-review

Hoffmann, Michael ; Hasche, Tom ; Schmidt, Karin ; Canzler, Tobias W. ; Agranovich, Vladimir M ; Leo, Karl. / Excitons in quasi-one-dimensional crystalline perylene derivatives: Band structure and relaxation dynamics. In: International journal of modern physics / B. 2001 ; Vol. 15. pp. 3597-3600.
@article{3d594471d7e449768e6af3fe074c67a6,
title = "Excitons in quasi-one-dimensional crystalline perylene derivatives: Band structure and relaxation dynamics",
author = "Michael Hoffmann and Tom Hasche and Karin Schmidt and Canzler, {Tobias W.} and Agranovich, {Vladimir M} and Karl Leo",
year = "2001",
language = "English",
volume = "15",
pages = "3597--3600",
journal = "International journal of modern physics / B",
issn = "0217-9792",
publisher = "World Scientific Publishing Co Pte Ltd",

}

TY - JOUR

T1 - Excitons in quasi-one-dimensional crystalline perylene derivatives: Band structure and relaxation dynamics

AU - Hoffmann, Michael

AU - Hasche, Tom

AU - Schmidt, Karin

AU - Canzler, Tobias W.

AU - Agranovich, Vladimir M

AU - Leo, Karl

PY - 2001

Y1 - 2001

M3 - Article

VL - 15

SP - 3597

EP - 3600

JO - International journal of modern physics / B

JF - International journal of modern physics / B

SN - 0217-9792

ER -